# SDR SWAA2023032017841

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 24,639 hours, 11,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING TASK CARD TTG8Q008U3R4 : R/H AFT OUTBOARD FLAP DELAMINATED AT I/B LOWER CORNER REQUIRES REPLACEMENT<[01] REMOVED AND REPLACED R/H AFT OUTBOARD FLAP PER AMM 27-51-22.;[02] INSPECTION VERIFIED CORRECTIVE ACTION STEP 1. RII WITHIN AMM 27-51-22 COMPLIED WITH.
